MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2018) is considered to be a best estimate.This emdr represents the ventralight st w/ echo mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with epigastric hernia thereby underwent open repair with implant of ventralex st mesh (device 1).Per op notes, "an incision was made in the low epigastrium.An incisional and umbilical hernia were identified.Both the defects were made as one defect which was repaired by placing a ventralex st mesh (device 1) and secured with sutures to the fascial edge." on (b)(6) 2018 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with excision of ventralex st mesh (device 1) and implant of ventralight st with echo ps (device 2).Per op notes, "a small transverse incision was made.Adhesions were taken down between the omentum and the undersurface of the old hernia mesh (device 1).The old mesh was removed and bisected, there were two fascial defects.A ventralight st with echo ps (device 2) was placed into the peritoneal cavity and secured at its edges and at scattered sites towards the middle with the absorbable tacks." on (b)(6) 2021 - patient was diagnosed with abdominal pain thereby underwent laparoscopic repair.Per op notes, "intra-abdominal lysis of adhesions was made.Adhesions between the omentum and transverse mesocolon to the anterior abdominal wall mesh was taken down.The previously placed ventralight st using echo ps mesh (device 2) appeared to be intact with no recurrent hernia.No mesh removal was performed.".

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25717288
Report Number1213643-2026-00869
Device Sequence Number13423027
Product Code FTL
UDI-Device Identifier00801741031724
UDI-Public(01)00801741031724(17)200928(10)HUCV1965
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number5955460
Device Lot NumberHUCV1965
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight83 KG